Integral points on elliptic curves over function fields

W. C. Chi, K. F. Lai, K. S. Tan

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove a new formula for the number of integral points on an elliptic curve over a function field without assuming that the coefficient field is algebraically closed. This is an improvement on the standard results of Hindry-Silverman.

Original languageEnglish
Pages (from-to)197-208
Number of pages12
JournalJournal of the Australian Mathematical Society
Volume77
Issue number2
Publication statusPublished - 2004 Oct 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Integral points on elliptic curves over function fields'. Together they form a unique fingerprint.

  • Cite this